# SDR DL757040710

- Difficulty date: July 30, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 45,633 hours, 21,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT SKY RADIO ANTENNA CUTOUT AT BL 0 AND STA 1360.  REPAIR IAW ERA 091886-14.
